Separation Axioms in Ideal Minimal Spaces
M. Parimala1, D. Arivuoli2, S. Krithika3

1Dr. M. Parimala, Assistant Professor Senior Grade, Department of Science and Humanities Mathematics, Bannari Amman Institute of Technology, Sathyamangalam (T.N), India.
2D. Arivuoli, Assistant Professor II, Department of Science and Humanities Mathematics, Kumaraguru College of Technology, Coimbatore (T.N), India.
3S. Krithika, Assistant Professor, Department of Electronics and Communication Engineering, Kumaraguru College of Technology, Coimbatore (T.N), India.
Manuscript received on 15 December 2018 | Revised Manuscript received on 27 December 2018 | Manuscript Published on 24 January 2019 | PP: 373-375 | Volume-7 Issue-4S2 December 2018 | Retrieval Number: ES2084017518/19©BEIESP
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: The purpose of this article is to study few separation axioms in ideal minimal spaces. The separation axioms under mIαg-closed sets namely, mIαg-T0-spaces and mIαg-T1-spaces were studied. Comparison of these spaces with some existing spaces were established. Necessary and sufficient conditions of mIαg-T0 and mIαg-T1 spaces are also proved.2010 Mathematics Subject Classification. 54A05, 54D10,54D25,54C05.
Keywords: And Phrases : m-T0-Spaces, m-T1-Spaces, mIαg-T0 Spaces, mIαg- T1 Spaces.
Scope of the Article: Smart Spaces